# SDR UIEA2015012800051

- Difficulty date: January 26, 2015
- Submitted: January 28, 2015
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 75,812 hours, 19,061 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Restraint
- Part number: 22140141
- Condition: Damaged
- Location: Ac Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT LOWER INBD PRIMARY HEAT EXCHANGER DUCT RESTRAINT CABLE THREADS ARE DAMAGED.  REPLACED CABLE & HARDWARE ON LT LOWER INBD PRIMARY HEAT EXCHANGER DUCT.  TO BE CONNECTED AT HEAT EXCHANGER INSTALL IAW  AMM 21-51-02.
